DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: A series representation of the discrete fractional Laplace operator of arbitrary order

Authors:
; ORCiD logo; ORCiD logo;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1785286
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Mathematical Analysis and Applications
Additional Journal Information:
Journal Name: Journal of Mathematical Analysis and Applications Journal Volume: 504 Journal Issue: 1; Journal ID: ISSN 0022-247X
Publisher:
Elsevier
Country of Publication:
United States
Language:
English

Citation Formats

Frugé Jones, Tiffany, Kostadinova, Evdokiya Georgieva, Padgett, Joshua Lee, and Sheng, Qin. A series representation of the discrete fractional Laplace operator of arbitrary order. United States: N. p., 2021. Web. doi:10.1016/j.jmaa.2021.125323.
Frugé Jones, Tiffany, Kostadinova, Evdokiya Georgieva, Padgett, Joshua Lee, & Sheng, Qin. A series representation of the discrete fractional Laplace operator of arbitrary order. United States. https://doi.org/10.1016/j.jmaa.2021.125323
Frugé Jones, Tiffany, Kostadinova, Evdokiya Georgieva, Padgett, Joshua Lee, and Sheng, Qin. Wed . "A series representation of the discrete fractional Laplace operator of arbitrary order". United States. https://doi.org/10.1016/j.jmaa.2021.125323.
@article{osti_1785286,
title = {A series representation of the discrete fractional Laplace operator of arbitrary order},
author = {Frugé Jones, Tiffany and Kostadinova, Evdokiya Georgieva and Padgett, Joshua Lee and Sheng, Qin},
abstractNote = {},
doi = {10.1016/j.jmaa.2021.125323},
journal = {Journal of Mathematical Analysis and Applications},
number = 1,
volume = 504,
place = {United States},
year = {2021},
month = {12}
}

Works referenced in this record:

Fractional powers of sectorial operators via the Dirichlet-to-Neumann operator
journal, December 2017

  • Arendt, W.; Ter Elst, A. F. M.; Warma, M.
  • Communications in Partial Differential Equations, Vol. 43, Issue 1
  • DOI: 10.1080/03605302.2017.1363229

Semi-inner-product spaces
journal, January 1961


On the harmonic extension approach to fractional powers in Banach spaces
journal, August 2020

  • Meichsner, Jan; Seifert, Christian
  • Fractional Calculus and Applied Analysis, Vol. 23, Issue 4
  • DOI: 10.1515/fca-2020-0055

The logarithmic norm. History and modern theory
journal, August 2006


Strong unique continuation for the higher order fractional Laplacian
journal, January 2019

  • Ángeles García-Ferrero and Angkana Rüland, María
  • Mathematics in Engineering, Vol. 1, Issue 4
  • DOI: 10.3934/mine.2019.4.715

Extension problem and fractional operators: semigroups and wave equations
journal, March 2013

  • Galé, José E.; Miana, Pedro J.; Stinga, Pablo Raúl
  • Journal of Evolution Equations, Vol. 13, Issue 2
  • DOI: 10.1007/s00028-013-0182-6

Isotropic model of fractional transport in two-dimensional bounded domains
journal, May 2013


Spectral structure of Anderson type Hamiltonians
journal, September 2000


Superdiffusion and Non-Gaussian Statistics in a Driven-Dissipative 2D Dusty Plasma
journal, February 2008


Local integration by parts and Pohozaev identities for higher order fractional Laplacians
journal, January 2015

  • Ros-Oton, Xavier; Serra, Joaquim
  • Discrete & Continuous Dynamical Systems - A, Vol. 35, Issue 5
  • DOI: 10.3934/dcds.2015.35.2131

The asymptotic expansion of a ratio of gamma functions
journal, January 1951


Simplicity of singular spectrum in Anderson-type Hamiltonians
journal, May 2006


Analysis of an approximation to a fractional extension problem
journal, November 2019


Spectral Theory for Discrete Laplacians
journal, April 2009

  • Dutkay, Dorin Ervin; Jorgensen, Palle E. T.
  • Complex Analysis and Operator Theory, Vol. 4, Issue 1
  • DOI: 10.1007/s11785-008-0098-2

Numerical study of anomalous diffusion of light in semicrystalline polymer structures
journal, December 2020


An experimental counter‐example to the local transport paradigm
journal, June 1995

  • Gentle, K. W.; Bravenec, R. V.; Cima, G.
  • Physics of Plasmas, Vol. 2, Issue 6
  • DOI: 10.1063/1.871252

Harmonic analysis associated with a discrete Laplacian
journal, June 2017

  • Ciaurri, Óscar; Alastair Gillespie, T.; Roncal, Luz
  • Journal d'Analyse Mathématique, Vol. 132, Issue 1
  • DOI: 10.1007/s11854-017-0015-6

Absence of Diffusion in Certain Random Lattices
journal, March 1958


Classes of semi-inner-product spaces
journal, March 1967


Localization at large disorder and at extreme energies: An elementary derivations
journal, October 1993

  • Aizenman, Michael; Molchanov, Stanislav
  • Communications in Mathematical Physics, Vol. 157, Issue 2
  • DOI: 10.1007/BF02099760

Localization: theory and experiment
journal, December 1993


Extension Problems Related to the Higher Order Fractional Laplacian
journal, December 2017

  • Chen, Yu Kang; Lei, Zhen; Wei, Chang Hua
  • Acta Mathematica Sinica, English Series, Vol. 34, Issue 4
  • DOI: 10.1007/s10114-017-7325-6

Self-Diffusion in 2D Dusty-Plasma Liquids: Numerical-Simulation Results
journal, February 2009


Unique continuation principles for a higher order fractional Laplace equation
journal, July 2020


Absolutely Continuous Spectra of Quantum Tree Graphs with Weak Disorder
journal, November 2005

  • Aizenman, Michael; Sims, Robert; Warzel, Simone
  • Communications in Mathematical Physics, Vol. 264, Issue 2
  • DOI: 10.1007/s00220-005-1468-5

The quenching of solutions to time–space fractional Kawarada problems
journal, October 2018


Delocalization in infinite disordered two-dimensional lattices of different geometry
journal, December 2017


Magnetic Field Line Random Walk in Two-dimensional Turbulence: Markovian Diffusion versus Superdiffusion
journal, July 2011


Nonlocal discrete diffusion equations and the fractional discrete Laplacian, regularity and applications
journal, May 2018


Anomalous diffusion in one-dimensional disordered systems: a discrete fractional Laplacian method
journal, March 2020

  • Padgett, J. L.; Kostadinova, E. G.; Liaw, C. D.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 53, Issue 13
  • DOI: 10.1088/1751-8121/ab7499

Comparison of a radial fractional transport model with tokamak experiments
journal, March 2014

  • Kullberg, A.; Morales, G. J.; Maggs, J. E.
  • Physics of Plasmas, Vol. 21, Issue 3
  • DOI: 10.1063/1.4868862

Fractional diffusion in plasma turbulence
journal, August 2004

  • del-Castillo-Negrete, D.; Carreras, B. A.; Lynch, V. E.
  • Physics of Plasmas, Vol. 11, Issue 8
  • DOI: 10.1063/1.1767097

Superdiffusion in two-dimensional Yukawa liquids
journal, January 2007


Diffusion and dynamics of macro-particles in a complex plasma
journal, March 2002

  • Vaulina, O. S.; Vladimirov, S. V.
  • Physics of Plasmas, Vol. 9, Issue 3
  • DOI: 10.1063/1.1449888

Absence of diffusion in the Anderson tight binding model for large disorder or low energy
journal, June 1983

  • Fröhlich, Jürg; Spencer, Thomas
  • Communications in Mathematical Physics, Vol. 88, Issue 2
  • DOI: 10.1007/BF01209475

Superdiffusion in quasi-two-dimensional Yukawa liquids
journal, August 2008


Approach to the Extended States Conjecture
journal, November 2013


A note on the adaptive numerical solution of a Riemann–Liouville space-fractional Kawarada problem
journal, August 2020


Nondiffusive Transport in Plasma Turbulence: A Fractional Diffusion Approach
journal, February 2005


An Extension Problem Related to the Fractional Laplacian
journal, August 2007

  • Caffarelli, Luis; Silvestre, Luis
  • Communications in Partial Differential Equations, Vol. 32, Issue 8
  • DOI: 10.1080/03605300600987306

What is the fractional Laplacian? A comparative review with new results
journal, March 2020


Self-Diffusion in a Liquid Complex Plasma
journal, January 2006


Anomalous and Fickian Diffusion in Two-Dimensional Dusty Plasmas
journal, December 2009


Spectral properties of disordered systems in the one-body approximation
journal, June 1980

  • Pastur, L. A.
  • Communications in Mathematical Physics, Vol. 75, Issue 2
  • DOI: 10.1007/BF01222516

Fifty years of Anderson localization
journal, August 2009

  • Lagendijk, Ad; Tiggelen, Bart van; Wiersma, Diederik S.
  • Physics Today, Vol. 62, Issue 8
  • DOI: 10.1063/1.3206091